# SDR SIMA20120818006

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,070 hours, 27,719 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE APU COWLING FORWARD FRAME CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FABRICATED AND INSTALLED FILLER, DOUBLER AND SHIM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
